Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Difficulty breathing. On nebulizer. Did I have an asthma attack?

Hi, Last night I have difficulty breathing and short of breath, when to see a GP and after few questions and checked my chest he gave me a nebulizer and sent me home after saying I might have an Asthma attack, which I doubt it because I never had a history of asthma as far as I know of. I was feeling much better after the nebulizer and was given 2 types of medicine. Singulair and Aerius . After taking those pills ths morning and a few hours later I felt a discomfort on the lymph under the jaw. It doesn t show any noticeable swell but it does feel like it is swelling. Do you know what is happening? This is the fisrt time that it happen. thanks
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
the correct diagnosis can be done after the omplete physical examination there can be so many causes leading to shortness of breath may ne respiratory problem lung problem heart and acid problems and after correct diagnosis you can follow tractof rx
if you are feeling comfirtable can continue inhaler add bronchodilator syp and antacid
Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor